# SDR AALA20050610

- Difficulty date: September 9, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT SEATS 7F, 13F, 19F, AND AFT RIGHT HAND OVERHEAD AT STATION 967 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEATS 7F, 13F, 19F AND AFT RIGHT HAND OVERHEAD AT STATION 967.  SYSTEM GROUND CHECKED NORMAL OPERATION.
